Thread: Sust crippled
07-17-2005, 05:03 AM #1
PLEASE HELP! I'm new but I spent about 3 hours reading up on this last night before posting this, so hopefully won't repeat info already on this awesome site.
Friday night I started my new stack with 1ml of 250 Sust into my quad with a 25 x 5/8. Since Saturday morning (after a 5 mile walk) I haven't been able to use my right leg to walk. It hurts like hell, but I don't care about that, just very worried about awkward questions with family and work cos all of a sudden I'm walking like my gramma after her hip op.
I gather it is from one of the testers in sust irritating my muscle fibers. Last time I used Sust I did it into delts with deca and was nowhere near as bad.
Monday it's 100mg/1ml of prim depot - will this be as bad?
More importantly, what can I do do avoid this in future and how long will I be walking like a gangsta for?
07-17-2005, 05:06 AM #2Originally Posted by WelshWarrior
is this your first cycle ??
where about's did you shoot in the quad have a look at this website and tell me which one is like the place you shot
07-17-2005, 05:12 AM #3
07-17-2005, 05:15 AM #4Originally Posted by WelshWarrior
did the sust hurt last time ??
maybe it's the place your injecting i did the thigh series 2 and everytime it ****ing killed me so i tried thigh series 1 and have no problem's at all
07-17-2005, 05:23 AM #5
Not last time - into my side delt and it just felt like a good shoulder workout.
Thigh series 1 - stood up? I was told you had to have your leg up on a sofa or resting somewhere so it's totally relaxed. I did it into that muscle, but at the very top of it - about an inch below the insert.
How long would it last - I need to be able to walk asap!
07-17-2005, 05:28 AM #6Originally Posted by WelshWarrior
just do it sitting down your muscle is best relaxed when it happend to me about 4 day's sorry bro but it might be diffrent with you
07-17-2005, 07:14 AM #7
Thanks, man - all sound advice. Anyone else got some advice? Would I be better off with delt shots and will the prim be as disabling?
07-17-2005, 07:17 AM #8
Apply some heat to the affected area. You should be walking fine in a couple of days.
07-17-2005, 02:56 PM #9
Good stuff - I'm a gettin' better just reading all this.
07-17-2005, 02:57 PM #10
me to m8
07-17-2005, 03:19 PM #11New Member
- Join Date
- Jun 2005
Its totally normal man. I had the same problem after injecting my delts once. Lasted for 6 days with the 2nd day in being the worst. Couldn't lift my shoulder and was kept up all night by that and night-sweats. Redness from top of shoulder down to half of my bicep and was hot to the touch. Muscle felt hard as a rock beneath my skin and toward the end it looked faintly like a huge bruise. This was 2 weeks ago. Been trying new injection spots since then (chest is one of my favorite new spots, but want to try tricep tomorrow). So far so good, no pain this time, but it did bleed a little more than usual.
07-17-2005, 03:25 PM #12
07-17-2005, 04:45 PM #13Originally Posted by WelshWarrior
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)